OpenRISC Project Meeting
This page holds information about OpenRISC Project meetings.
April 14 2013, Teleconference
Everyone is welcome to participate or just listen in. It will be recorded and made available for listening after the event.
Date & Time
Sunday April 14, 2013, at 7PM BST (18:00 UTC).
The teleconference took place via a Google Hangout. A recording was made and is available here.
October 13-14 2012, Stockholm
Attendees in the photo from left to right:
- Johan Rilegård (ORSoC AB), Olof Kindgren (ORSoC AB), Stefan Kristiansson, Stephen Battazzo (ÅAC Microtec), Mikael Gielda (Ant Micro), Patrik Ekström (Real Time Embedded), Magnus Norgren (ÅAC Microtec), Yann Vernier (ORSoC AB), Piotr Skrzypek (Ant Micro), Sven-Åke Andersson (Real Time Embedded), Franck Jullien, Michael Unnebäck (ORSoC AB), Julius Baxter, Peter Gielda (Ant Micro), Jeremy Bennett (Embecosm), Magnus Mokvist (Real Time Embedded), Simon Cook (Embecosm).
More photos of the talks on Flickr.
It is intended that the meeting would be useful for both developers and users of the platform to attend.
Date & Time
The event will run over Saturday, October 13 and Sunday, October 14.
The venue will be open from 11:00 on Saturday, with a light lunch available from 11:30 and presentations starting at 12:00.
Realtime Embedded, Sveavagen 64, Stockholm, Sweden
Further details can be found here: http://www.rte.se/sv/kontakt
Some drinks and snacks will be provided at the venue by the sponsors on the day.
It is planned that the event will be run over Saturday and Sunday, with the bulk of the presentations on the Saturday.
The day will formally begin at about midday, with a light lunch being provided from 11:30AM to encourage people to come along a little early.
There will be a brief welcome and introduction of the sponsors before we begin presentations.
Below is the running order of the day, estimated durations and times sessions are expected to start. There is slack in the schedule to allow for questions following presentations, and breaks.
For those that like their nostalgia in large doses can find a YouTube playlist of all videos at http://www.youtube.com/playlist?list=PLOGTP9W1DX5VrmtFbeYczr28_k7fRBbhF
|12:00||30 min||Welcome, introduction||hosts, sponsors||Video Audio|
|All attendees introducing themselves||Video Audio|
|12:30||20 min||OpenCores & OpenRISC boards||Michael Unneback||Video Audio|
|13:00||30 min||OpenRISC for newbies||Sven-Åke Andersson||Video Audio Slides|
|13:40||40 min||eCos for OpenRISC||Michał Giełda, Piotr Skrzypek||Video, Audio unfortunately unavailable Slides|
|14:30||40 min||ORPSoCv3||Olof Kindgren||Video Audio|
|15:20||40 min||The new mor1kx CPU core||Julius Baxter,||Video Audio Slides|
|Stefan Kristiansson||Video Audio|
|16:40||50 min||LLVM for OpenRISC||Stefan Kristiansson, Simon Cook||Video Audio Slides (Stefan) Slides (Simon)|
|Parallella||Jeremy Bennett||Video Audio|
|18:00||90 min|| Open source processes for OpenRISC
|Chair: Jeremy Bennett||Video Audio|
|19:45||Leave for dinner|
|11:00||40 min||Dynamic linking with OpenRISC toolchain||Stefan Kristiansson||Video Audio Slides|
|12:00||60 min||OR1K architectural revision discussion||Chair: Julius Baxter||Video Audio|
|13:30||30 min||OR2K discussion||Chair: Julius Baxter||Video Audio|
|14:00||Bug squashing session||Everyone|
Please fill in the details on the following link to indicate whether you're likely to come along.
No more long presentations can be fit in for the day, however if you'd like to do a lightning talk we'd really like that and we'll find a way to fit you in, so please submit your topic as per below! (Or just come along on the day and we'll see what we can do.)
Please submit presentation proposals on the discussion page for this wiki article.
Alternatively please post them to the OpenRISC mailing lists.
Realtime Embedded are the primary sponsor of the event, kindly providing a venue and refreshments.
ORSoC are the owners and operators of OpenCores and are kindly providing lunch for the event.
Please contact email@example.com or post to the OpenRISC mailing lists for further information or presentation proposals.
IRC is also a good way to get in touch, try in #opencores or #openrisc on irc.freenode.net